# SDR DU4R2007122

- Difficulty date: May 8, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT BELOW STR 17L, BS 440.  REPAIRED BY CUTTING OUT DENTED SECTION OF SKIN, HFEC CUT OUT IAW B757 NTM PT6, 51-00-01, NO RELEVANT INDICATIONS NOTED.  FABRICATED AND INSTALLED REPAIR DOUBLER 15-1/4 BY 13-1/2 FROM 2024-T3 .063 IAW B757 SRM 53-00-01 FIG 201, ERA NR 640840-14 REV ORIG FAA APPROVAL FAA FORM 8100-9.  REPAIR APPROVAL IS LIMITED TO 12 MONTHS SERVICE ONLY.  ADDITIONAL ENGINEERING AUTHORIZATION, (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR LONGER THAN 12 MONTHS FROM FAA FORM 8100-9 APPROVAL DATE.
